Universidad Complutense de Madrid
E-Prints Complutense

Period Matrices Of Accola-Maclachlan And Kulkarni Surfaces

Impacto

Downloads

Downloads per month over past year



Gamboa, J. M. and Bujalance, E. and Costa Gonzalez, A.F. and Riera, G. (2000) Period Matrices Of Accola-Maclachlan And Kulkarni Surfaces. Annales Academiae, 25 (1). pp. 161-177. ISSN 1239-629X

[img]
Preview
PDF
238kB

Official URL: http://www.emis.ams.org/journals/AASF/Vol25/bujalanc.pdf


URLURL Type
http://www.ams.orgOrganisation


Abstract

We compute the period matrices of the Riemann surfaces given by the equations w2 = z2g+2


Item Type:Article
Uncontrolled Keywords:Jacobian Variety; Torelli’s Theorem; Period Matrix; Accola-Maclachlan Surfaces; Kulkarni Surfaces
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:15323
Deposited On:23 May 2012 08:58
Last Modified:22 Aug 2018 10:42

Origin of downloads

Repository Staff Only: item control page